# SDR SWAA021339

- Difficulty date: June 15, 2002
- Submitted: June 25, 2002
- Operation: Air carrier
- Aircraft: 091SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22963
- Aircraft time: 62,114 hours, 66,968 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Spar
- Part number: 6571909117
- Part serial: 4394
- Condition: Cracked
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, FOUND LT OUTBOARD MID FLAP AFT SPAR UPPER FLANGE CRACKED.  REMOVED AND REPLACED LT OUTBOARD MID FLAP PER MM.
